Rehana Ashraf
Rehana Ashraf
Assistant Professor of Mathematics, Lahore College for Women University Lahore
Verified email at
Cited by
Cited by
A new approach on fractional calculus and probability density function.
SB Chen, S Rashid, MA Noor, R Ashraf, YM Chu
AIMS Mathematics 5 (6), 7041-7055, 2020
New Multi-Parametrized Estimates Having pth-Order Differentiability in Fractional Calculus for Predominating -Convex Functions in Hilbert Space
S Rashid, H Kalsoom, Z Hammouch, R Ashraf, D Baleanu, YM Chu
Symmetry 12 (2), 222, 2020
New weighted generalizations for differentiable exponentially convex mapping with application.
S Rashid, R Ashraf, MA Noor, KI Noor, YM Chu
AIMS Mathematics 5 (4), 3525-3547, 2020
New investigation on the generalized K-fractional integral operators
S Rashid, Z Hammouch, H Kalsoom, R Ashraf, YM Chu
Frontiers in Physics 8, 25, 2020
Integral inequalities via Raina’s fractional integrals operator with respect to a monotone function
SB Chen, S Rashid, Z Hammouch, MA Noor, R Ashraf, YM Chu
Advances in Difference Equations 2020 (1), 647, 2020
Certain novel estimates within fractional calculus theory on time scales.
JM Shen, S Rashid, MA Noor, R Ashraf, YM Chu
AIMS Mathematics 5 (6), 6073-6087, 2020
New quantum estimates in the setting of fractional calculus theory
S Rashid, Z Hammouch, R Ashraf, D Baleanu, KS Nisar
Advances in Difference Equations 2020 (1), 383, 2020
On Analytical Solution of Time‐Fractional Biological Population Model by means of Generalized Integral Transform with Their Uniqueness and Convergence Analysis
S Rashid, R Ashraf, E Bonyah
Journal of Function Spaces 2022 (1), 7021288, 2022
Novel numerical investigations of fuzzy Cauchy reaction–diffusion models via generalized fuzzy fractional derivative operators
MA Alqudah, R Ashraf, S Rashid, J Singh, Z Hammouch, T Abdeljawad
Fractal and Fractional 5 (4), 151, 2021
New computation of unified bounds via a more general fractional operator using generalized Mittag–Leffler function in the kernel
S Rashid, Z Hammouch, R Ashraf, YM Chu
Computer Modeling in Engineering & Sciences 126 (1), 359-378, 2021
Generalized trapezium-type inequalities in the settings of fractal sets for functions having generalized convexity property
ZA Khan, S Rashid, R Ashraf, D Baleanu, YM Chu
Advances in Difference Equations 2020, 1-24, 2020
A comprehensive analysis of the stochastic fractal–fractional tuberculosis model via Mittag-Leffler kernel and white noise
S Rashid, MK Iqbal, AM Alshehri, R Ashraf, F Jarad
Results in Physics 39, 105764, 2022
Strong interaction of Jafari decomposition method with nonlinear fractional-order partial differential equations arising in plasma via the singular and nonsingular kernels
S Rashid, R Ashraf, F Jarad
AIMS Mathematics 7 (5), 7936-7963, 2022
New generalized fuzzy transform computations for solving fractional partial differential equations arising in oceanography
S Rashid, R Ashraf, Z Hammouch
Journal of Ocean Engineering and Science 8 (1), 55-78, 2023
Analytic fuzzy formulation of a time-fractional Fornberg–Whitham model with power and Mittag–Leffler kernels
S Rashid, R Ashraf, AO Akdemir, MA Alqudah, T Abdeljawad, ...
Fractal and Fractional 5 (3), 113, 2021
Estimation of integral inequalities using the generalized fractional derivative operator in the Hilfer sense
S Rashid, R Ashraf, KS Nisar, T Abdeljawad
Journal of Mathematics 2020 (1), 1626091, 2020
A novel treatment of fuzzy fractional Swift–Hohenberg equation for a hybrid transform within the fractional derivative operator
S Rashid, R Ashraf, FS Bayones
Fractal and Fractional 5 (4), 209, 2021
Simple braids
R Ashraf, B Berceanu
European Journal of Mathematics 6 (3), 646-660, 2020
Fibonacci numbers and positive braids
R Ashraf, B Berceanu, A Riasat
arXiv preprint arXiv:1005.1145, 2010
On Comparative Analysis for the Black‐Scholes Model in the Generalized Fractional Derivatives Sense via Jafari Transform
S Rashid, S Sultana, R Ashraf, MKA Kaabar
Journal of Function Spaces 2021 (1), 7767848, 2021
The system can't perform the operation now. Try again later.
Articles 1–20